Czichowsky, Christoph


Dr Christoph Czichowsky  

Department

Position held

Department of Mathematics

Assistant Professor

Experience keywords:

market frictions; stochastic optimal control; mean-variance portfolio optimisation; shadow prices; financial mathematics; stochastic analysis; optimal portfolio choice; transaction costs; duality

Sectors and industries to which research relates:

BankingFinancial Services

Languages:

German [Spoken: Fluent, Written: Fluent]

Contact Points

LSE phone number:

+44 (0)2034862954

Publications

LSE Research Online, Funnelback Search

2014

Czichowsky, Christoph and Muhle-Karbe, Johannes and Schachermayer, Walter (2014) Transaction costs, shadow prices, and duality in discrete time SIAM Journal on Financial Mathematics, 5 (1). 258-277. ISSN 1945-497X

2013

Czichowsky, Christoph and Muhle-Karbe, Johannes and Schachermayer, Walter (2013) Transaction costs and shadow prices in discrete time The London School of Economics and Political Science, Department of Mathematics, London, UK.

Czichowsky, Christoph and Schweizer, Martin (2013) Cone-constrained continuous-time Markowitz problems The Annals of Applied Probability, 23 (2). 764-810. ISSN 1050-5164

Czichowsky, Christoph (2013) Time-consistent mean-variance portfolio selection in discrete and continuous time Finance and Stochastics, 17 (2). 227-271. ISSN 0949-2984

2012

Czichowsky, Christoph and Schweizer, Martin (2012) Convex duality in mean-variance hedging under convex trading constraints Advances in Applied Probability, 44 (4). 1084-1112. ISSN 0001-8678

2011

Czichowsky, Christoph Johannes (2011) Mean-variance portfolio optimisation: trading constraints and time consistency phd thesis, Eidgenössische Technische Hochschule ETH Zürich

Czichowsky, Christoph and Westray , Nicholas and Zheng, Harry (2011) Convergence in the semimartingale topology and constrained portfolios In: Donati-Martin, Catherine and Lejay, Antoine and Rouault , Alain, (eds.) Séminaire De Probabilités Xliii. Lecture Notes in Mathematics (2006). Springer, Berlin, Germany, 395-412. ISBN 9783642152160

Czichowsky, Christoph and Schweizer, Martin (2011) Closedness in the semimartingale topology for spaces of stochastic integrals with constrained integrands In: Donati-Martin, Catherine and Lejay, Antoine and Rouault , Alain, (eds.) Séminaire De Probabilités Xliii. Lecture Notes in Mathematics (2006). Springer, Berlin, Germany, 413-436. ISBN 9783642152160


Expert Image

Personal website

 

Browse the Experts Directory:

LSE Research Online|

Collection of LSE research outputs

LSE Consulting|

Service providing unique access
to LSE's expertise

Create or update your
online profile
|

[access restricted to staff]

Research highlights|

Short articles about LSE research